Translator Disclaimer
2017 Correction to: Nonparametric Laguerre estimation in the multiplicative censoring model
Denis Belomestny, Fabienne Comte, Valentine Genon-Catalot
Electron. J. Statist. 11(2): 4845-4850 (2017). DOI: 10.1214/17-EJS1371

Abstract

The paper “Nonparametric Laguerre estimation in the multiplicative censoring model”, Electronic Journal of Statistics, 2016, 10, 3114–3152, contains a wrong statement. We localize the place of the error and give a correct proof.

Citation

Download Citation

Denis Belomestny. Fabienne Comte. Valentine Genon-Catalot. "Correction to: Nonparametric Laguerre estimation in the multiplicative censoring model." Electron. J. Statist. 11 (2) 4845 - 4850, 2017. https://doi.org/10.1214/17-EJS1371

Information

Received: 1 October 2017; Published: 2017
First available in Project Euclid: 27 November 2017

zbMATH: 1379.62027
MathSciNet: MR3729661
Digital Object Identifier: 10.1214/17-EJS1371

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.11 • No. 2 • 2017
Back to Top